zbMATH — the first resource for mathematics

On a theorem by Ekeland and Lasry concerning the number of periodic Hamiltonian trajectories. (English) Zbl 0492.70018

70H05 Hamilton’s equations
34C25 Periodic solutions to ordinary differential equations
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
Full Text: DOI
[1] \scA. Ambrosetti and G. Mancini, Solutions of minimal period for a class of convex Hamiltonian systems, Math. Ann., in press. · Zbl 0466.70022
[2] \scF. Clarke, Periodic solutions to Hamiltonian inclusions, J. Differential Equations, in press. · Zbl 0461.34030
[3] Clarke, F; Ekeland, I, Hamiltonian trajectories having prescribed minimal period, Comm. pure appl. math., 33, 103-116, (1980) · Zbl 0403.70016
[4] Ekeland, I, Periodic solutions of Hamiltonian equations and a theorem of P. Rabinowitz, J. differential equations, 34, 523-534, (1979) · Zbl 0446.70019
[5] \scI. Ekeland and J. M. Lasry, On the number of periodic trajectories for a Hamiltonian flow on a convex energy surface, Ann. of Math., in press. · Zbl 0449.70014
[6] Fadell, E; Rabinowitz, P.H, Generalized cohomological index theories for group actions with an application to bifurcation questions for Hamiltonian systems, Invent. math., 45, 139-174, (1978) · Zbl 0403.57001
[7] Liapunov, A, Problème général de la stabilité du mouvement, Ann. fac. sci. Toulouse, 2, 203-474, (1907) · JFM 38.0738.07
[8] Moser, J, Periodic orbits near an equilibrium and a theorem by A. Weinstein, Comm. pure appl. math., 29, 727-747, (1976) · Zbl 0346.34024
[9] Rabinowitz, P.H, Periodic solutions of Hamiltonian systems, Comm. pure appl. math., 31, 157-184, (1978) · Zbl 0358.70014
[10] Rabinowitz, P.H, A variational method for finding periodic solutions of differential equations, () · Zbl 0152.10003
[11] Weinstein, A, Normal modes for nonlinear Hamiltonian systems, Invent. math., 20, 47-57, (1973) · Zbl 0264.70020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.